# SDR DALA1256899857

- Difficulty date: December 13, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,598 hours, 80,891 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 5928415
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR SUPPORT FITTING BORE AND FACE DAMAGED.  REPAIRED IAW ER/A 509731-14AD, REV ORIG.
